# SDR UALA2011050602240

- Difficulty date: May 5, 2011
- Submitted: May 27, 2011
- Operation: Air carrier
- Aircraft: N181UA
- Make and model: Boeing 747422
- Aircraft serial: 25278
- Aircraft time: 82,330 hours, 10,088 cycles
- Engine: Pwa PW4056
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OUTBD L/E MID FLAP AT INBD LOC OF NR 8 ARM FITTING.  DMG IS A 4'X3' CUTOUT W- INBD L/E RIB CRACKED 1.5' FROM L/E. RT OB FOREFLAP LE IS DELAMINATED, 10" AREA MIDWAY ON FLAP.  DAMAGE IS 10" X .75" 10 FEET FROM INBD END.  ACTUAL DELAMINATED AREA IS 4"X.75".  AREA WAS CLEANED AND SPEED TAPED.  WITHIN ALLOWABLE LIMITS.  REPLACED THE FOREFLAP PER AMM.
